Volume 8, issue 1 (2004)

Recent Issues

Volume 21
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Modular circle quotients and PL limit sets
1

Richard Evan Schwartz

Rohlin's invariant and gauge theory II. Mapping tori
35

Daniel Ruberman and Nikolai Saveliev

The disjoint curve property
77

Saul Schleimer

A rational noncommutative invariant of boundary links
115

Stavros Garoufalidis and Andrew Kricker

Nonpositively curved 2–complexes with isolated flats
205

G Christopher Hruska

A few remarks about symplectic filling
277

Yakov Eliashberg

Witten's conjecture and Property P
295

Peter B Kronheimer and Tomasz S Mrowka

Holomorphic disks and genus bounds
311

Peter Ozsvath and Zoltan Szabo

Formal groups and stable homotopy of commutative rings
335

Stefan Schwede

Extended Bloch group and the Cheeger–Chern–Simons class
413

Walter D Neumann

Permutations, isotropy and smooth cyclic group actions on definite 4–manifolds
475

Ian Hambleton and Mihail Tanase

Publication of this issue is now complete.